Medicine and being Pregnant?

Question by itsmekelsey26: Medicine and being Pregnant?
Is there a medicine that could cause a miscarriage?
I take medicine for pain and I don’t know if it hurts the baby because i just found out I was pregnant.

Best answer:

Answer by ConcernedMom
Yes, some medicines can hurt your baby. You should stop taking whatever it is until you can talk to you doctor about it.

Add your own answer in the comments!

Trackback URL

, ,

2 Comments on "Medicine and being Pregnant?"

  1. sexxxidimplezz
    10/03/2014 at 9:08 am Permalink

    talk to your doctor

  2. slpandsfp
    10/03/2014 at 9:16 am Permalink

    I’d check with your doc to make sure if you should keep taking the meds because I had to stop taking my meds and it helped me for the better anyhow.

Hi Stranger, leave a comment:

ALLOWED XHTML TAGS:

<a href="" title=""> <abbr title=""> <acronym title=""> <b> <blockquote cite=""> <cite> <code> <del datetime=""> <em> <i> <q cite=""> <s> <strike> <strong>

Subscribe to Comments